# SDR DHL9972730C

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Hole
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT FLYING DOOR HAS A HOLE IN THE INNER SKIN 10 AFT OF THE FWD EDGE.  APPROX SIZE OF HOLE IS .5 X .0625.  INSTALLED REPAIR AT LEFT FLYING DOOR IN THE INNER SKIN USING 2024T3 .050 18 X 14 PER SRM 51-30-2.  ALODINED AND PRIMED IAW SRM 51-10-2 N/R 7362.
